Wisconsin, 2008

Hail and Damaging Winds in Wisconsin, May 25, 2008

May 25, 2008 · NWS ARX · 18 events in 6 counties and zones

A cold front moved across southwest and central Wisconsin during the the evening hours on May 25. Severe thunderstorms developed ahead of the front and produced hail up to the size of quarters, along with damaging winds estimated as high as 70 to 75 mph.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$95,000
Crop damage
$52,000
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

A cold front moved across southwest and central Wisconsin during the the evening hours on May 25. Severe thunderstorms developed ahead of the front and produced hail up to the size of quarters, along with damaging winds estimated as high as 70 to 75 mph. Strong winds associated with tornadoes further southwest of the area carried debris, such as bank checks, as far as Prairie du Chien (Crawford County).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at May 25, 1:20 PM CST, 5 hours 15 minutes earlier.

Area forecast discussion, May 25, 1:20 PM CST, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
220 PM CDT SUN MAY 25 2008

.SHORT TERM...THROUGH WEDNESDAY NIGHT

FORECAST CONCERN REMAINS PRIMARILY FOCUSED ON WHAT APPEARS TO BE HIGH
PROBABILITY FOR SEVERE WEATHER EVENT FROM LATE AFTERNOON INTO THIS
EVENING. PLEASE REFERENCE LATEST LOCAL HAZARDOUS WEATHER OUTLOOK AND
SPC DAY ONE OUTLOOK FOR FURTHER INFORMATION.

AFTERNOON SURFACE ANALYSIS HAD LOW PRESSURE NEAR NORTH DAKOTA/
MANITOBA BORDER. COLD FRONT EXTENDED FROM THE LOW ACROSS WESTERN MN
TO PROXIMITY OF NEBRASKA/IOWA BORDER. PLUME OF SURFACE DEW POINTS
IN THE 60S TO LOWER 70S CONTINUES FEEDING NORTHWARD AHEAD OF COLD
FRONT. LOW LEVEL MOISTURE CONVERGENCE INCREASING AHEAD OF THE FRONT
PER LATEST LAPS INFORMATION...WHERE CONVECTION WAS INITIATING OVER
CENTRAL MN INTO NORTHWEST WI.

PER VISIBLE SATELLITE...LOW CLOUDS THINNING/ERODING...THUS
ALLOWING SBCAPE VALUES TO BUILD TO 2000-3000J/KG JUST WEST OF THE
FORECAST AREA. IN ADDITION...HERRING BONE STRUCTURES SEEN IN CLOUD
FIELDS...WHICH WAS INDICATIVE OF STRONG LOW LEVEL WINDS. OF SPECIAL
NOTE...TAMDAR SOUNDINGS INDICATED CAP ERODING AS HEATING/MIXING
OCCURS.

IN THE UPPER ATMOSPHERE...90-100KT 300MB JET MAXIMUM SITUATED OVER
CENTRAL MN...AS VERIFIED BY ACARS. WATER VAPOR IMAGERY INDICATED
SEVERAL SHORT WAVES IN SOUTHWESTERLY FLOW...WHICH EXTENDED FROM
CENTRAL ROCKIES TO LAKE SUPERIOR. SHORT WAVE ADVANCING ACROSS SOUTH
DAKOTA APPEARS TO BE THE FEATURE WHICH SHOULD AID IN LARGE ASCENT
FOR CONVECTIVE INITIATION.

25.12Z DETERMINISTIC NCEP AND EUROPEAN MODELS...AS WELL AS
PROBABILISTIC DATA SUITE...WERE IN GOOD AGREEMENT ON OVERALL UPPER
LEVEL AND SURFACE FEATURES. AS A RESULT...CONFIDENCE WAS HIGH THAT
FORECAST AREA WILL LIKELY HAVE A SEVERE WEATHER EVENT FROM LATE
THIS AFTERNOON INTO THE EVENING. IN FACT...SREF CALIBRATED
PROBABILITY OF SEVERE THUNDERSTORM POTENTIAL MAXIMIZES OVER THE
FORECAST AREA BETWEEN 25.21Z-26.03Z.

LATE AFTERNOON INTO THIS EVENING...850MB MOISTURE TRANSPORT INCREASES
INTO THE EVENING AHEAD OF APPROACHING COLD FRONT. THIS EFFECTIVELY
PULLS HIGH THETA-E AIR NORTHWARD...WHICH WAS VERIFIED BY SURFACE DEW
POINT PLUME TRANSITING THE FORECAST AREA. MEANWHILE...APPROACH OF
MID LEVEL SHORT WAVE AND UPPER LEVEL DIVERGENCE ASSOCIATED WITH RIGHT
ENTRANCE REGION OF 300MB JET SHOULD ENHANCE UPWARD VERTICAL MOTIONS.

LATEST RUC FORECAST SOUNDINGS INDICATED BOUYANCY SHOULD BUILD QUICKLY
AS LOW LEVEL LAPSE RATES STEEPEN WITH MIXING AND HEATING OF BOUNDARY
LAYER. IN FACT...RUC INDICATED MUCAPE SHOULD REACH BETWEEN 2000-
3000J/KG THIS EVENING. IN ADDITION...CONSISTENT SIGNAL OF LARGE CAPE
THROUGH THE HAIL GROWTH ZONE SUPPORTS POTENTIAL FOR VERY LARGE HAIL.

SUPERCELLS APPEAR TO BE THE PRIMARY STORM MODE...WITH 0-6KM
SHEAR OF 45-55KTS. TORNADO PARAMETERS WERE IMPRESSIVE TOO...WITH
0-1KM HELICITY VALUES 200-300M2/SEC2 AND 0-1KM EHI OF 3-3.5. THERE
STILL APPEARS TO BE POTENTIAL FOR A STRONG TORNADO...AS SIGNIFICANT
TORNADO PARAMETER VALUES OF 3-4 WERE NOTED. IN FACT...HAVE NOT
SEEN SIGNIFICANT TORNADO PARAMETERS THIS HIGH SINCE AUGUST 18 2005.

LATE EVENING INTO THE OVERNIGHT...FOCUS FOR SEVERE WEATHER SHIFTS
FURTHER EAST AND SOUTH OF THE FORECAST AREA...AS COLD FRONT PUSHING
EASTWARD EXPECTED TO SCOUR OUT HIGHEST INSTABILITY. THIS WAS
CORROBORATED BY SREF CALIBRATED THUNDERSTORM PROBABILITY...ALONG WITH
SREF PROBABILITIES OF MEASURABLE QPF.

MONDAY THROUGH WEDNESDAY...LINGERED RAIN CHANCES IN SOUTHERN MOST
SECTIONS OF THE FORECAST AREA MONDAY AND MONDAY NIGHT...BUT THESE
STILL MAY NEED TO BE TRIMMED...SHOULD STRONG DRYING SIGNAL ASSOCIATED
WITH BUILDING SURFACE HIGH PRESSURE REMAIN CONSISTENT. OTHERWISE...
DRY WEATHER EXPECTED TO BE THE RULE UNDER THE INFLUENCE OF HIGH
PRESSURE AT SURFACE AND ALOFT.

.LONG TERM...THURSDAY THROUGH SUNDAY

PRIMARY FORECAST CONCERNS IN THE EXTENDED OUTLOOK WERE ON NEXT RAIN
CHANCES. CONFIDENCE CONTINUES TO GROW WITH RESPECT TO RAIN
PROBABILITIES...SINCE DETERMINISTIC GFS AND ECMWF HAVE INDICATED A
CONSISTENT SIGNAL THAT UPPER LEVEL AND SURFACE WAVE SHOULD IMPACT THE
FORECAST AREA BETWEEN THURSDAY NIGHT AND SATURDAY.

IN FACT...ROBUST RETURN OF SOUTHERLY FLOW INTO WARM FRONT FORECAST BY
MODELS COULD POSE A THREAT OF SEVERE WEATHER LATE IN THE WEEK PER SPC
DAY 4-8 OUTLOOK...ALONG WITH POTENTIAL FOR A WIDESPREAD RAIN EVENT.
AT THIS TIME...NO CHANGES WERE MADE TO THIS PORTION OF THE EXTENDED
OUTLOOK...ALTHOUGH RAIN CHANCES MAY WARRANT AN UPWARD TREND SHOULD
FORCING SIGNALS REMAIN CONSISTENT.

&&

.AVIATION...
SCT SHRA/TS WILL DEVELOP THIS AFT/EVENING AHEAD OF AN APPROACHING
COLD FRONT. MVFR/IFR CEILING AHEAD OF THE FRONT WERE LIFTING/ERODING
EARLY THIS AFTERNOON AS THE FRONT APPROACHES AND MIXING OCCURS...PER
RUC BUFKIT SOUNDINGS. GOOD INSTABILITY AHEAD OF THE FRONT...ALONG
WITH SOME SPEED/DIRECTIONAL WIND SHEAR...COULD LEAD TO SEVERE
STORMS...WITH HAIL/DAMAGING WIND GUSTS. DUE TO UNCERTAINTY IN
WHERE/WHEN FOR THE TS...WILL LEAVE AS VICINITY MENTION IN THE TAFS
FOR NOW...AND WILL REFINE AS DEVELOPMENT/TRENDS ALLOW.

THE FRONT LOOKS TO PUSH EAST OF THE KRST/KLSE BETWEEN 06-09Z.
CEILINGS SHOULD SCATTER OUT POST FRONT...BUT SOME THREAT OF WRAP
AROUND CLOUDS AROUND A LOW TO THE NORTH...SINKING SOUTH ACROSS THE
TAF SITES FOR MONDAY. NOT CONFIDENT IN THIS SCENARIO...BUT COLD AIR
AND STEEP LOW LEVEL LAPSE RATES SHOULD LEAD TO SOME SCT/BKN CU
DEVELOPING FOR MON AFTERNOON REGARDLESS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM....THOMPSON
AVIATION...........RIECK
Hazardous weather outlook, May 25, 10:55 AM CST, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1155 AM CDT SUN MAY 25 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-261000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
1155 AM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE THREAT FOR SEVERE WEATHER CONTINUES FOR LATE THIS AFTERNOON INTO
THIS EVENING...WITH THE MAIN THREAT TIME CURRENTLY LOOKING TO BE
FROM 3 TO 9 PM. LARGE HAIL WILL BE THE MAIN THREAT...WITH DAMAGING
WINDS AND TORNADOES ALSO POSSIBLE.

THE CLOUD COVER WILL GRADUALLY THIN AND LIFT IN PLACES ACROSS THE
REGION...ALLOWING FOR SOME INSTABILITY TO DEVELOP. AS A COLD FRONT
SWEEPS IN FROM THE WEST...IT WILL TAP INTO THIS UNSTABLE AIRMASS...
ALONG WITH VERY FAVORABLE WIND PROFILES...TO PRODUCE THUNDERSTORMS...
SOME OF WHICH WILL LIKELY BECOME SEVERE.

THE FRONT WILL EXIT EAST AND SOUTH BY LATE THIS EVENING...TAKING THE
THUNDERSTORMS...AND SEVERE THREAT...WITH IT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SMALL CHANCE OF THUNDERSTORMS WILL LINGER OVER NORTHEAST IOWA AND
FAR SOUTHWEST WISCONSIN ON MONDAY. WITH THE FRONT...DEEPER MOISTURE
AND MORE UNSTABLE AIRMASS SOUTH OF THE AREA...ANY STORMS ON MONDAY
ARE NOT EXPECTED TO BE SEVERE. ADDITIONAL CHANCES OF THUNDERSTORMS
SPREADS INTO THE AREA FOR THURSDAY NIGHT INTO SATURDAY. IT APPEARS
THERE MAY BE A THREAT FOR SEVERE STORMS ON FRIDAY...BUT THIS
REMAINS FAR FROM CERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUP ACTIVATION IS PROBABLE FOR LATER THIS AFTERNOON
AND EVENING. THE MAIN THREAT TIME LOOKS TO BE BETWEEN 3 PM AND 9
PM.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RIECK

In the hours before

Local storm report, May 25, 4:17 PM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
517 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             NASHUA                  42.95N 92.54W
05/25/2008  E0.88 INCH       CHICKASAW          IA   LAW ENFORCEMENT

&&

SHEA
Local storm report, May 25, 4:33 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
533 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             NEW HAMPTON             43.06N 92.31W
05/25/2008  E0.25 INCH       CHICKASAW          IA   LAW ENFORCEMENT

&&

SHEA
Local storm report, May 25, 5:56 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
656 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             6 ESE STRAWBERRY POINT  42.65N 91.43W
05/25/2008  E0.75 INCH       CLAYTON            IA   FIRE DEPT/RESCUE

            REPORTED NEAR EDGEWOOD BY TRAINED SPOTTERS.

&&

SHEA
Local storm report, May 25, 6:02 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
702 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             STRAWBERRY POINT        42.68N 91.54W
05/25/2008  E0.88 INCH       CLAYTON            IA   LAW ENFORCEMENT

&&

SHEA
Local storm report, May 25, 6:11 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
711 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             6 ESE STRAWBERRY POINT  42.65N 91.43W
05/25/2008  E0.75 INCH       CLAYTON            IA   FIRE DEPT/RESCUE

            HAIL CONTINUES TO FALL IN EDGEWOOD.

&&

SHEA
Local storm report, May 25, 6:16 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
716 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             6 ESE STRAWBERRY POINT  42.65N 91.43W
05/25/2008  E1.00 INCH       CLAYTON            IA   FIRE DEPT/RESCUE

            HAIL UP TO QUARTERS NOW AT EDGEWOOD WITH 50 MPH WINDS.

&&

SHEA

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

9 hail, 8 thunderstorm wind, 1 funnel cloud. Local standard time, as filed.

Funnel Cloud, Clark

When
May 25, 6:35 PM CST
Where
Clark County, 1.22 mi S of Thorp
Reported by
Law Enforcement
Coordinates
44.952, -90.799

Law enforcement officials reported a possible funnel cloud at exit 108 on Highway 29.

Thunderstorm Wind, Clark

When
May 25, 6:40 PM CST
Where
Clark County, 5.45 mi S of Eidsvold
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
44.871, -90.881

Law enforcement officials reported a barn and power lines were blown down by thunderstorm wind gusts. Damage was reported at three residences just south of Cloverdale Road.

Thunderstorm Wind, Taylor

When
May 25, 6:40 PM CST to 6:41 PM CST
Where
Taylor County, 1.33 mi ESE of Polley
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
45.121, -90.776

Law enforcement officials reported high wind at the intersection of state highways 73 and 64.

Thunderstorm Wind, Clark

When
May 25, 6:43 PM CST to 6:46 PM CST
Where
Clark County, 3.68 mi S of Reseburg to 4.33 mi NNW of Willard
Measured
63 kt (72 mph) estimated gust
Property damage
$12,000
Reported by
Law Enforcement
Coordinates
44.868, -90.783

Law enforcement officials reported damage to barns and sheds at ten different residences just east of County Road M, between Bills Road and Lake Mead.

Thunderstorm Wind, Taylor

When
May 25, 6:45 PM CST
Where
Taylor County, 4.76 mi ENE of Lublin
Measured
56 kt (64 mph) estimated gust
Property damage
$8,000
Reported by
Law Enforcement
Coordinates
45.118, -90.639

Law enforcement officials reported a roof was blown off a barn at Highway 64 and County Road T, with the roof landing on a road.

Thunderstorm Wind, Clark

When
May 25, 6:48 PM CST to 6:52 PM CST
Where
Clark County, 5.78 mi SW of Longwood to 3.87 mi WNW of Greenwood
Measured
58 kt (67 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
44.829, -90.694

Law enforcement officials reported damage to at least six farms northwest of the Greenwood area, including barns and sheds.

Thunderstorm Wind, Taylor

When
May 25, 6:50 PM CST
Where
Taylor County, 2.59 mi E of Perkinstown
Measured
55 kt (63 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
45.205, -90.577

Law enforcement officials reported downed trees along County Road M and Richter Road.

Thunderstorm Wind, Taylor

When
May 25, 7:07 PM CST to 7:10 PM CST
Where
Taylor County, 4.94 mi NW of Medford to 1.25 mi NNE of Medford
Measured
53 kt (61 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
45.171, -90.433

Law enforcement officials reported trees, power lines, and light poles blown down.

Hail, Grant

When
May 25, 7:15 PM CST
Where
Grant County, 0.86 mi SW of Hazel Green
Measured
0.88 in hail
Reported by
Public
Coordinates
42.520, -90.440

Hail, Clark

When
May 25, 7:19 PM CST
Where
Clark County, 1.93 mi SW of Abbotsford
Measured
0.75 in hail
Reported by
Broadcast Media
Coordinates
44.928, -90.344

Penny size hail was observed 2 miles south of Abbotsford, as reported by WAOW-TV.

Hail, Buffalo

When
May 25, 7:32 PM CST
Where
Buffalo County, 0.49 mi E of Mondovi
Measured
0.75 in hail
Reported by
Public
Coordinates
44.570, -91.670

Hail, Grant

When
May 25, 8:03 PM CST
Where
Grant County, 0.31 mi SSE of Hazel Green
Measured
1 in hail
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
42.526, -90.427

Hail, Jackson

When
May 25, 8:15 PM CST
Where
Jackson County, 0.49 mi W of Merrillan
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
44.450, -90.840

Hail, Jackson

When
May 25, 8:17 PM CST
Where
Jackson County, 2.16 mi S of Merrillan
Measured
1 in hail
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
44.419, -90.833

Hail, Jackson

When
May 25, 8:21 PM CST
Where
Jackson County, 0.13 mi SSW of Hatfield
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
44.418, -90.731

Thunderstorm Wind, Jackson

When
May 25, 8:36 PM CST to 8:44 PM CST
Where
Jackson County, 3.81 mi ESE of Pray to 3.37 mi WSW of City Pt
Measured
64 kt (74 mph) estimated gust
Property damage
$36,000
Crop damage
$22,000
Reported by
Emergency Manager
Coordinates
44.344, -90.432

A few pine trees were blown down in a campground near Highway 54, but more extensive damage was reported at a cranberry farm where one building was blown down and many nearby trees were broken or sheared off. There may have been a brief gustnado. Cranberry vines were extensively damaged as well.

Hail, Jackson

When
May 25, 8:38 PM CST to 8:41 PM CST
Where
Jackson County, 3.78 mi WSW of City Pt
Measured
1 in hail
Property damage
$10,000
Crop damage
$30,000
Reported by
Public
Coordinates
44.328, -90.390

Hail up to the size of quarters accumulated approximately 8 inches deep. In fact, hail still covered the ground the following morning. Cranberry vines suffered damage due to the large hail.

Hail, Adams

When
May 25, 9:10 PM CST
Where
Adams County, 4.49 mi ESE of New Rome
Measured
1 in hail
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
44.205, -89.796

What these are

Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2008Every state in 2008This day in weather historyWarnings in Wisconsin, May 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 91468, 91478, 97741, 97725, 91477, 97728, 97742, 97743, 91469, 91470, 91471, 91472, 91473, 91474, 91475, 93302, 93305, 91476.